Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Apr 2, 2024, 11:33 AM EDT for Armstrong County, Indiana County, Jefferson County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2024, 11:33 AM EDT (15:33 UTC)
- Expired
- Apr 2, 2024, 2:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Armstrong County, PA, Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 92 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:00 PM EDT | FLASH FLOOD | 6 Sw Glen Campbell, PA | SR 1022 closed between Burns Road and Montgomery Church Road due to flooding along adjacent creek |
| Apr 2, 2:01 PM EDT | FLOOD | 1 Sw Creekside, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588
WGUS51 KPBZ 021533
FFWPBZ
PAC005-063-065-021830-
/O.NEW.KPBZ.FF.W.0002.240402T1533Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1133 AM EDT Tue Apr 2 2024
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southeastern Armstrong County in west central Pennsylvania...
Northern Indiana County in west central Pennsylvania...
Southern Jefferson PA County in west central Pennsylvania...
* Until 230 PM EDT.
* At 1133 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that are likely to experience flash flooding
include...
Indiana, Punxsutawney, Kittanning, Ford City, Reynoldsville, West
Kittanning, Clymer, Sykesville, Rural Valley, Big Run, Dayton,
Chevy Chase Heights, Rossiter, West Hills, Ernest, Marion Center,
Manorville, Ford Cliff, Cherry Tree and Elderton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
4061 7886 4064 7950 4080 7958
FLASH FLOOD...RADAR INDICATED
$$
Kramar2 follow-up statements
869
WGUS71 KPBZ 021720
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
120 PM EDT Tue Apr 2 2024
PAC005-063-065-021830-
/O.CON.KPBZ.FF.W.0002.000000T0000Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Armstrong PA-Indiana PA-Jefferson PA-
120 PM EDT Tue Apr 2 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT THIS
AFTERNOON FOR SOUTHEASTERN ARMSTRONG, NORTHERN INDIANA AND SOUTHERN
JEFFERSON PA COUNTIES...
At 120 PM EDT, The public reported that 2.0 to 3.0 inches of rain
had fallen in much of the warned area, with some creeks and streams
out of their banks. Although rain has ended for the next several
hours, flooding impacts will continue as runoff flows into larger
creeks and streams.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported flooding of creeks and streams near
Marion Center.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Indiana, Punxsutawney, Kittanning, Ford City, Reynoldsville, West
Kittanning, Clymer, Sykesville, Rural Valley, Big Run, Dayton,
Chevy Chase Heights, Rossiter, West Hills, Ernest, Marion Center,
Manorville, Ford Cliff, Cherry Tree and Elderton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
4061 7886 4064 7950 4080 7958
FLASH FLOOD...RADAR INDICATED
$$
Kramar409
WGUS71 KPBZ 021829
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
229 PM EDT Tue Apr 2 2024
PAC005-063-065-021839-
/O.EXP.KPBZ.FF.W.0002.000000T0000Z-240402T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Armstrong PA-Indiana PA-Jefferson PA-
229 PM EDT Tue Apr 2 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 230 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN ARMSTRONG, NORTHERN INDIANA AND SOUTHERN JEFFERSON PA
COUNTIES...
The heavy rain has ended. This Flash Flood Warning has been replaced
by a Flood Warning. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1100 PM EDT Tuesday for
portions of east central Ohio, Pennsylvania, and West Virginia.
&&
LAT...LON 4105 7920 4110 7880 4072 7880 4072 7881
4061 7886 4064 7950 4080 7958
$$
KramarWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 9:05 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Apr 2, 9:05 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
905 AM EDT Tue Apr 2 2024
.SYNOPSIS...
There is an increased chance for severe thunderstorms this
evening with a strong low pressure system. The threat for heavy
rainfall also continues for the next 24 hours with multiple
rounds of heavy rain possible. Cooler air returns late in the
week.
&&
.NEAR TERM /UNTIL NOON TODAY/...
KEY MESSAGES:
- Showers and isolated storms continue through noon today with
the passage a warm front. Flooding will be the main concern
for the near term.
- Flood Watch remains in effect for most of the area through
this evening 7pm.
-----------------------------------------------------------------
8:30am Update: Flood Warnings are currently ongoing across the
region for areas that received 1.50 to 3 inches of rain over the last
72 hours. With the ground highly saturated, all runoff will
likely turn into flooding along creeks, streams, and within urban
areas. An additional 1 to 1.50 inches of rain is expected
through 7pm today; isolated areas could receive up to 2" due to
training and robust convection. The Flood Watch was expanded to
counties north of Pittsburgh as higher amounts (0.50-1.00
inches) were observed early this morning with slow advancement
of the warm front.
Mid-level instability has prompted thunderstorms across the
region, the only threat from these storms is lightning.
&&
.SHORT TERM /NOON TODAY THROUGH 6 PM WEDNESDAY/...
KEY MESSAGES:
- A rare Moderate Risk continues for eastern Ohio, Enhanced Risk
for portions of western PA. Tornadoes, large hail, damaging
wind gusts, and heavy rainfall are expected
- The peak period for severe storms is from 2pm to 11pm Tuesday
-----------------------------------------------------------------
A rare Moderate Risk continues for eastern OH, Enhanced Risk for
western PA for the threat for tornadoes, large hail, and
damaging wind gusts late this afternoon. What has prompted this
threat is as a warm front lifts north towards Erie, a surge of
low- lvl moisture will increase CAPE within a highly sheared
environment. This combination will favor supercells within the
warm sector as a strong low advances into the Ohio River Valley
from the west.
After 5pm, the joint probability of 40kt of 0-6km shear and
1000 J/kg of surface-based CAPE increases to 80-90% (especially
for eastern OH). The probability significantly drops off
northeast of Pittsburgh, where models suggest cloud coverage
will remain and buoyancy will be limited.
The probability of severe storms could increase farther east
and north from the current most-likely outlook area if
sufficient heating and moisture advance into west-central PA
beyond where currently expected. A special RAOB will likely be
launched Tuesday afternoon at PIT to get a sense of atmospheric
changes in the wake of morning showers.
Overall summary: confidence is high that strong wind shear will
be available to organize storms. Destabilization in the wake of
the morning showers/storms will be the potential limiting
factor in storm severity Tuesday afternoon.
The probability of severe weather decreases after midnight
Wednesday after passage of a cold front.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
KEY MESSAGES:
- Colder and windy for the second half of the week with rain and
snow showers
- The probability of 2-3 inches of snow is high (between 60-90%)
for eastern Tucker County Thursday into Friday. A Winter
Weather Advisory may need to be issued
-------------------------------------------------------------------
The front should cross the area by early Wednesday morning as
the parent shortwave trough closes into an upper low across the
Lower Great Lakes and Upper Ohio Valley region.
Rain and snow showers are expected through at least Thursday as
model ensembles indicate the low will persist across the
region. A prolong period of snow along the ridges Thursday night
into Friday may lead to accumulating snow for areas exceeding
3kft in elevation. The probability of 2 inches in eastern Tucker
County is currently 90%; the probability of 4 inches is 60%. A
Winter Weather Advisory may be issued in a later forecast
period.
The upper low should exit the region Friday, with dry weather
returning as high pressure settles in for Saturday.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Showers and thunderstorms will continue this morning as a
surface wave tracks along a stationary front across the Upper
Ohio Valley region. MVFR to occasional IFR conditions are
expected. The surface boundary will lift north as a warm front
today, with some improvement to MVFR through the day. Areas near
FKL-DUJ will likely not see much improvement as the front may
not be pulled that far northward. Additional showers and
thunderstorms with IFR restrictions are likely by late afternoon
in advance of a cold front. Some of these storms could be
severe.
Showers will linger tonight as the forward progress of the
front slows, as the surface low deepens across the lower Great
Lakes region. IFR is expected after FROPA, and this should
continue through Wednesday morning.
Outlook...
Restrictions, gusty winds, and rain and snow showers are likely
through Friday, under an upper low. VFR returns Sat under high
pressure.&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.
&&
.HYDROLOGY...
Numerous rounds of rain has prompted a high water concerns
across the region. Confidence is high that a number of forecast
river sites will reach action stage along the Ohio and Muskingum
River. Stillwater Creek and Wills Creek in Ohio have already
reached Flood Stage or are about to approach Flood Stage in the
next few hours due to 2 to 3 inches of rain over the last 48
hours.
Based on the GEFS and NAEFS, there is a 50% chances of areas
reaching Flood Stage for sites along the Youghiogheny River,
Redbank Creek, Ohio River.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 8 PM EDT this evening for PAZ014-020>022-029-
031-073>078.
OH...Flood Watch until 8 PM EDT this evening for OHZ039-040-048>050-
057>059-068-069.
WV...Flood Watch until 8 PM EDT this evening for WVZ001>004-012-021-
509>514.
&&
SYNOPSIS...Hefferan
NEAR TERM...Hefferan/22
SHORT TERM...Hefferan
LONG TERM...Hefferan
AVIATION...Rackley
HYDROLOGY...HefferanHazardous weather outlook, Apr 2, 9:09 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 909 AM EDT Tue Apr 2 2024 OHZ041-PAZ007>009-013-015-016-031315- Columbiana-Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA- 909 AM EDT Tue Apr 2 2024 This Hazardous Weather Outlook is for east central Ohio and western Pennsylvania. .DAY ONE...Today and tonight. Several rounds of rain through Tuesday could result in localized areas of flooding Tuesday. A severe weather risk increases this afternoon through the late tonight. Tornadoes, large hail, and damaging wind gusts are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-040-048>050-057>059-068-069-PAZ014-020>022-029-031-073>078- WVZ001>004-012-021-509>513-031315- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny-Armstrong- Washington-Greene-Westmoreland-Higher Elevations of Westmoreland- Fayette-Higher Elevations of Fayette-Indiana- Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- 909 AM EDT Tue Apr 2 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. A severe weather risk increases this afternoon through the late tonight. Tornadoes, large hail, and damaging wind gusts are expected. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ514-031315- Eastern Tucker- 909 AM EDT Tue Apr 2 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. A severe weather risk increases this afternoon through the late tonight. Tornadoes, large hail, and damaging wind gusts are expected. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Hefferan
In the hours before
Local storm report, Apr 2, 10:39 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1039 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM Flash Flood 2 WNW Carnot-Moon 40.53N 80.24W
04/02/2024 Allegheny PA NWS Employee
Flaughherty Run out of its banks. Water and debris
flowing across the road at a few locations.
&&
Event Number PBZ2402040
CravenLocal storm report, Apr 2, 10:54 AM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1054 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Flood Summerfield 39.80N 81.34W
04/02/2024 Noble OH Dept of Highways
SR 146 and SR 513 closed due to flooding
0800 AM Flood 2 SSW Batesville 39.89N 81.30W
04/02/2024 Noble OH Dept of Highways
SR 513 closed due to flooding along Seneca Fork of
Wills Creek
0800 AM Flood 1 NW Kipling 40.01N 81.52W
04/02/2024 Guernsey OH Dept of Highways
SR 265 closed due to flooding
0800 AM Flood Kings Mine 39.99N 81.48W
04/02/2024 Guernsey OH Dept of Highways
SR 265 closed due to flooding along Hawkins Run and
Leatherwood Creek
0800 AM Flood 2 SW Antrim 40.10N 81.38W
04/02/2024 Guernsey OH Dept of Highways
US 22 closed due to flooding along Brushy Fork
0800 AM Flood 2 SE Middlebourne 40.02N 81.31W
04/02/2024 Guernsey OH Dept of Highways
SR 513 closed due to flooding along Salt Fork
0800 AM Flood Winterset 40.10N 81.42W
04/02/2024 Guernsey OH Dept of Highways
US 22 closed due to flooding along Brushy Fork
0800 AM Flood Batesville 39.91N 81.29W
04/02/2024 Noble OH Dept of Highways
SR 147 closed due to flooding of Beaver Creek
0815 AM Flood Baileys Mills 39.96N 81.23W
04/02/2024 Belmont OH Dept of Highways
SR 265 closed due to flooding of Leatherwood Creek
0830 AM Flood 1 SE Captina 39.88N 80.86W
04/02/2024 Belmont OH Dept of Highways
SR 148 closed due to flooding of Captina Creek
0830 AM Flood 2 NE New Castle 39.91N 81.04W
04/02/2024 Belmont OH Dept of Highways
SR 148 closed due to flooding of Captina Creek
0845 AM Flood 1 WNW Quaker City 39.97N 81.31W
04/02/2024 Guernsey OH Dept of Highways
SR 265 closed due to flooding along Leatherwood Creek
0845 AM Flood Sarahsville 39.81N 81.47W
04/02/2024 Noble OH Dept of Highways
SR 147 and SR 146 closed due to flooding
0845 AM Flood Quaker City 39.97N 81.30W
04/02/2024 Guernsey OH Dept of Highways
SR 265 closed due to flooding along Leatherwood Creek
0845 AM Flood 1 SSW Pleasant City 39.90N 81.55W
04/02/2024 Noble OH Dept of Highways
SR 146 closed due to flooding of Buffalo Creek
0900 AM Flood Lore City 39.99N 81.46W
04/02/2024 Guernsey OH Dept of Highways
SR 285 closed due to flooding along Infirmary Run and
Leatherwood Creek
0945 AM Flood 1 NNE West Chester 40.25N 81.34W
04/02/2024 Tuscarawas OH Dept of Highways
SR 258 closed due to flooding along Laurel Creek
0945 AM Flood 1 W Pleasant Grove 39.95N 81.98W
04/02/2024 Muskingum OH Dept of Highways
Interstate 70 eastbound lane reduction due to minor
flooding
1030 AM Flash Flood Millvale 40.48N 79.97W
04/02/2024 Allegheny PA 911 Call Center
Several roads flooded
1030 AM Flood Woodville 40.38N 80.09W
04/02/2024 Allegheny PA Law Enforcement
Scrubgrass Rd closed due to flooding along Scrubgrass
Run
1030 AM Flash Flood Ross Township 40.53N 80.02W
04/02/2024 Allegheny PA 911 Call Center
several roads flooded
1031 AM Flash Flood Hampton Township 40.59N 79.95W
04/02/2024 Allegheny PA 911 Call Center
Several roads flooded
1032 AM Flash Flood Shaler Township 40.52N 79.96W
04/02/2024 Allegheny PA 911 Call Center
Several roads flooded
1033 AM Flash Flood Sharpsburg 40.50N 79.92W
04/02/2024 Allegheny PA 911 Call Center
Route 28 south near Sharpsburg is starting to flood
&&
Event Number PBZ2402041
Event Number PBZ2402042
Event Number PBZ2402043
Event Number PBZ2402044
Event Number PBZ2402045
Event Number PBZ2402046
Event Number PBZ2402047
Event Number PBZ2402048
Event Number PBZ2402049
Event Number PBZ2402050
Event Number PBZ2402051
Event Number PBZ2402052
Event Number PBZ2402053
Event Number PBZ2402054
Event Number PBZ2402055
Event Number PBZ2402056
Event Number PBZ2402057
Event Number PBZ2402058
Event Number PBZ2402059
Event Number PBZ2402060
Event Number PBZ2402061
Event Number PBZ2402062
Event Number PBZ2402063
Event Number PBZ2402064
KramarLocal storm report, Apr 2, 11:02 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1102 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flood 1 S Sun Valley 40.43N 80.56W
04/02/2024 Hancock WV 911 Call Center
North 12th street is flooded and closed.
&&
Event Number PBZ2402067
SKHLocal storm report, Apr 2, 11:04 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1104 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flood Sun Valley 40.45N 80.58W
04/02/2024 Hancock WV 911 Call Center
Turkey Foot Road closed due to flooding.
&&
Event Number PBZ2402071
SKHLocal storm report, Apr 2, 11:06 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1106 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flood 1 SSE Sun Valley 40.44N 80.56W
04/02/2024 Hancock WV 911 Call Center
Greentree Lane closed due to flooding.
&&
Event Number PBZ2402072
SKHLocal storm report, Apr 2, 11:16 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
1116 AM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Flash Flood 1 ESE Canonsburg 40.26N 80.17W
04/02/2024 Washington PA Public
Flooding on Route 980
&&
Event Number PBZ2402073
CLThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:35 AM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 7 hr |
| Apr 2, 9:41 AM EDT | Special Weather Statement | PBZ | Allegheny | 34 min |
| Apr 2, 9:57 AM EDT | River Flood Warning | PBZ | Indiana, Westmoreland | 42 hr |
| Apr 2, 9:58 AM EDT | Areal Flood Warning | PBZ | Allegheny, Beaver, Greene, Washington | 6 hr |
| Apr 2, 10:50 AM EDT | River Flood Watch | PBZ | Beaver | 69 hr |
| Apr 2, 10:50 AM EDT | River Flood Watch | PBZ | Allegheny, Westmoreland | 13 hr |
| Apr 2, 10:50 AM EDT | River Flood Watch | PBZ | Beaver | 65 hr |
| Apr 2, 10:50 AM EDT | River Flood Warning | PBZ | Fayette | 47 hr |
| Apr 2, 10:54 AM EDT | Areal Flood Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 6 hr |
| Apr 2, 11:05 AM EDT | Areal Flood Warning | PBZ | Allegheny, Beaver, Butler | 9 hr |
| Apr 2, 11:41 AM EDT | Areal Flood Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 4 hr |
| Apr 2, 2:18 PM EDT | Areal Flood Warning | PBZ | Beaver, Butler, Lawrence | 6 hr |
| Apr 2, 2:28 PM EDT | Areal Flood Warning | PBZ | Armstrong, Indiana, Jefferson, Westmoreland | 6 hr |
| Apr 2, 5:14 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Westmoreland | 2 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.